# SDR SIMA0422

- Difficulty date: February 11, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - MAIN DOOR HANDLE LIGHT CAME ON IN FLIGHT.  CREW RETURNED TO BOS.  (M)
